# SDR LR7A9912

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Cap
- Part number: 3561926
- Condition: Misdrilled
- Location: Bs 657
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK BRIDGING INSPECTION, FOUND 2 EA HOLES MISDRILLED IN FS 657 UNDER FLOOR BULKHEAD LOWER BEAM CAP.  REPAIRED BY BUSHING, REPAIR ANGLE, AND DOUBLER INSTALL IAW SPAR MPP L100-404-99-015.  LAC MEA 382-53-99-016.
